Alert archive / Wisconsin / River Flood Warnings in 2025

River Flood Warning 4, NWS Milwaukee, WI

April 26, 2025Columbia County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Apr 26, 2025, 9:47 PM CDT for Columbia County, Wisconsin. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Apr 26, 2025, 9:47 PM CDT (02:47 UTC)
Expired
Apr 28, 2025, 8:56 AM CDT
In force
35 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
Minor

County Columbia County, WI

The radar

The Milwaukee radar (KMKX), 100 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wisconsin River at Portage (PORW3).

Action stage
12.7 ft
Minor stage
17 ft
Moderate stage
18 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

733 
WGUS43 KMKX 270247
FLWMKX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Milwaukee/Sullivan WI
947 PM CDT Sat Apr 26 2025

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wisconsin River At Portage affecting Columbia County.

Additional information is available at www.weather.gov.

The next statement will be issued early Sunday morning.Sunday 
morning at 1000 AM CDT.

&&

WIC021-271500-
/O.NEW.KMKX.FL.W.0004.250427T0247Z-000000T0000Z/
/PORW3.1.ER.250424T1825Z.250425T1930Z.250426T1747Z.UU/
947 PM CDT Sat Apr 26 2025

...FLOOD WARNING REMAINS IN EFFECT THROUGH SUNDAY MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Wisconsin River at Portage.

* WHEN...Until Sunday morning.

* IMPACTS...At 17.5 feet, In the Blackhawk Park area in the Town of 
  Caledonia, Old River Road is closed with water over it. West Lane 
  Road in the Long Lake area is closed with about 4 feet of water 
  over it in places. County Highway V and Oak Knoll Road in the Town 
  of Dekorra have water up to the edge of the pavement. A few homes 
  in the Town of Dekorra area near the river have water in the first 
  floor and there is also flooding of outbuildings and yards.

* ADDITIONAL DETAILS...
  - At 2:30 PM CDT Friday, April 25 the stage was 17.7 feet.
  - Bankfull stage is 12.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:30 PM CDT Friday was -9999.0 feet.
  - Forecast...The river is expected to fall to 12.4 feet
    Saturday, May 03.
  - Flood stage is 17.0 feet.
  - Flood History...This crest compares to a previous crest of
    17.7 feet on 03/28/2019.
  - http://www.weather.gov/safety/flood

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 7 pm...    
Location        stage stage     stage/time    Sun  Mon  Tue  Wed   
Portage         17.0  12.7  17.73 2 pm 4/25   15.5 14.9 14.6 14.5  

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
Portage         17.73 2 pm 4/25          M         16.60 1 am 4/27   


&&

LAT...LON 4361 8966 4358 8940 4353 8934 4345 8938
      4338 8947 4343 8960 4349 8952 4352 8958
      4353 8969


$$

QUIGLEY
5 follow-up statements
239 
WGUS83 KMKX 270254
FLSMKX

Flood Statement
National Weather Service Milwaukee/Sullivan WI
954 PM CDT Sat Apr 26 2025

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wisconsin River At Portage affecting Columbia County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued Sunday morning at 1000 AM CDT.

&&

WIC021-271500-
/O.EXT.KMKX.FL.W.0004.000000T0000Z-250427T1700Z/
/PORW3.1.ER.250424T1825Z.250425T1930Z.250426T1747Z.UU/
954 PM CDT Sat Apr 26 2025

...FLOOD WARNING NOW IN EFFECT THROUGH SUNDAY MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Wisconsin River at Portage.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 17.5 feet, In the Blackhawk Park area in the Town of 
  Caledonia, Old River Road is closed with water over it. West Lane 
  Road in the Long Lake area is closed with about 4 feet of water 
  over it in places. County Highway V and Oak Knoll Road in the Town 
  of Dekorra have water up to the edge of the pavement. A few homes 
  in the Town of Dekorra area near the river have water in the first 
  floor and there is also flooding of outbuildings and yards.

* ADDITIONAL DETAILS...
  - At 2:30 PM CDT Friday, April 25 the stage was 17.7 feet.
  - Bankfull stage is 12.7 feet.
  - Forecast...The river is expected to fall below flood stage by
    early Monday morning.
  - Flood stage is 17.0 feet.
  - Flood History...This crest compares to a previous crest of
    17.7 feet on 03/28/2019.
  - http://www.weather.gov/safety/flood

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 7 pm...    
Location        stage stage     stage/time    Sun  Mon  Tue  Wed   
Portage         17.0  12.7  17.73 2 pm 4/25   15.5 14.9 14.6 14.5  

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
Portage         17.73 2 pm 4/25          M         16.60 1 am 4/27   


&&

LAT...LON 4361 8966 4358 8940 4353 8934 4345 8938
      4338 8947 4343 8960 4349 8952 4352 8958
      4353 8969


$$

QUIGLEY
091 
WGUS83 KMKX 271049
FLSMKX

Flood Statement
National Weather Service Milwaukee/Sullivan WI
549 AM CDT Sun Apr 27 2025

...The Flood Warning is extended for the following rivers in 
Wisconsin...

  Wisconsin River At Portage affecting Columbia County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 400 PM CDT.

&&

WIC021-272100-
/O.EXT.KMKX.FL.W.0004.000000T0000Z-250427T2049Z/
/PORW3.1.ER.250424T1825Z.250425T1930Z.250426T1449Z.UU/
549 AM CDT Sun Apr 27 2025

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Wisconsin River at Portage.

* WHEN...Until late this afternoon.

* IMPACTS...At 17.5 feet, In the Blackhawk Park area in the Town of 
  Caledonia, Old River Road is closed with water over it. West Lane 
  Road in the Long Lake area is closed with about 4 feet of water 
  over it in places. County Highway V and Oak Knoll Road in the Town 
  of Dekorra have water up to the edge of the pavement. A few homes 
  in the Town of Dekorra area near the river have water in the first 
  floor and there is also flooding of outbuildings and yards.

* ADDITIONAL DETAILS...
  - At 2:30 PM CDT Friday, April 25 the stage was 17.7 feet.
  - Bankfull stage is 12.7 feet.
  - Forecast...The river is expected to fall below flood stage by
    late this afternoon.
  - Flood stage is 17.0 feet.
  - Flood History...This crest compares to a previous crest of
    17.7 feet on 03/28/2019.
  - http://www.weather.gov/safety/flood

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 7 am...    
Location        stage stage     stage/time    Mon  Tue  Wed  Thu   
Portage         17.0  12.7  17.73 2 pm 4/25   15.2 14.7 14.6 14.3  

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
Portage         17.73 2 pm 4/25          M         16.60 1 am 4/27   


&&

LAT...LON 4361 8966 4358 8940 4353 8934 4345 8938
      4338 8947 4343 8960 4349 8952 4352 8958
      4353 8969


$$

MRC
612 
WGUS83 KMKX 271657
FLSMKX

Flood Statement
National Weather Service Milwaukee/Sullivan WI
1157 AM CDT Sun Apr 27 2025

...The Flood Warning is extended for the following rivers in 
Wisconsin...

  Wisconsin River At Portage affecting Columbia County.

.The flood warning remains in effect, though there is uncertainty 
with the river level due to missing data. The river could be below 
flood stage at this point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at midnight CDT.

&&

WIC021-280500-
/O.EXT.KMKX.FL.W.0004.000000T0000Z-250428T0600Z/
/PORW3.1.ER.250424T1825Z.250425T1930Z.250428T0000Z.UU/
1157 AM CDT Sun Apr 27 2025

...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Wisconsin River at Portage.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 17.5 feet, In the Blackhawk Park area in the Town of 
  Caledonia, Old River Road is closed with water over it. West Lane 
  Road in the Long Lake area is closed with about 4 feet of water 
  over it in places. County Highway V and Oak Knoll Road in the Town 
  of Dekorra have water up to the edge of the pavement. A few homes 
  in the Town of Dekorra area near the river have water in the first 
  floor and there is also flooding of outbuildings and yards.

* ADDITIONAL DETAILS...
  - At 2:30 PM CDT Friday, April 25 the stage was 17.7 feet.
  - Bankfull stage is 12.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:30 PM CDT Friday was missing.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 12.4 feet Saturday
    evening.
  - Flood stage is 17.0 feet.
  - Flood History...This crest compares to a previous crest of
    17.7 feet on 03/28/2019.
  - http://www.weather.gov/safety/flood

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 1 pm...    
Location        stage stage     stage/time    Mon  Tue  Wed  Thu   
Portage         17.0  12.7  17.73 2 pm 4/25   15.2 14.6 14.6 13.9  

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
Portage         17.73 2 pm 4/25          M         17.07 1 pm 4/27   


&&

LAT...LON 4361 8966 4358 8940 4353 8934 4345 8938
      4338 8947 4343 8960 4349 8952 4352 8958
      4353 8969


$$

DDV
075 
WGUS83 KMKX 280414
FLSMKX

Flood Statement
National Weather Service Milwaukee/Sullivan WI
1114 PM CDT Sun Apr 27 2025

...The Flood Warning is extended for the following rivers in 
Wisconsin...

  Wisconsin River At Portage affecting Columbia County.

.The flood warning remains in effect, though there is uncertainty 
with the river level due to missing data. The river could be below 
flood stage at this point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued Monday morning at 1000 AM CDT.

&&

WIC021-281500-
/O.EXT.KMKX.FL.W.0004.000000T0000Z-250428T1500Z/
/PORW3.1.ER.250424T1825Z.250425T1930Z.250426T1144Z.UU/
1114 PM CDT Sun Apr 27 2025

...FLOOD WARNING NOW IN EFFECT UNTIL LATE MONDAY MORNING...

* WHAT...Minor flooding may be occurring.

* WHERE...Wisconsin River at Portage.

* WHEN...Until late Monday morning.

* IMPACTS...At 17.5 feet, In the Blackhawk Park area in the Town of 
  Caledonia, Old River Road is closed with water over it. West Lane 
  Road in the Long Lake area is closed with about 4 feet of water 
  over it in places. County Highway V and Oak Knoll Road in the Town 
  of Dekorra have water up to the edge of the pavement. A few homes 
  in the Town of Dekorra area near the river have water in the first 
  floor and there is also flooding of outbuildings and yards.

* ADDITIONAL DETAILS...
  - At 2:30 PM CDT Friday, April 25 the stage was 17.7 feet.
  - Bankfull stage is 12.7 feet.
  - Forecast...The river is expected to fall to 12.4 feet Sunday,
    May 04.
  - Flood stage is 17.0 feet.
  - Flood History...This crest compares to a previous crest of
    17.7 feet on 03/28/2019.
  - http://www.weather.gov/safety/flood

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 1 am...    
Location        stage stage     stage/time    Tue  Wed  Thu  Fri   
Portage         17.0  12.7  17.73 2 pm 4/25   14.9 14.1 13.8 13.7  

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
Portage         17.73 2 pm 4/25          M         15.10 1 pm 4/28   


&&

LAT...LON 4361 8966 4358 8940 4353 8934 4345 8938
      4338 8947 4343 8960 4349 8952 4352 8958
      4353 8969


$$

MRC
953 
WGUS83 KMKX 281356
FLSMKX

Flood Statement
National Weather Service Milwaukee/Sullivan WI
856 AM CDT Mon Apr 28 2025

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...

  Wisconsin River At Portage affecting Columbia County.

WIC021-281500-
/O.CAN.KMKX.FL.W.0004.000000T0000Z-250428T1356Z/
/PORW3.1.ER.250424T1825Z.250425T1930Z.250426T1455Z.UU/
856 AM CDT Mon Apr 28 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Wisconsin River At Portage.

* ADDITIONAL DETAILS...
  - At 8:30 AM CDT Monday the stage was 15.3 feet.
  - Bankfull stage is 12.7 feet.
  - Forecast...The river is expected to fall to 12.4 feet Sunday
    evening.
  - http://www.weather.gov/safety/flood

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 7 am...    
Location        stage stage     stage/time    Tue  Wed  Thu  Fri   
Portage         17.0  12.7  15.25 8 am 4/28   14.7 14.0 13.7 13.6  

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
Portage         17.73 1 pm 4/25        -2.48       15.10 1 pm 4/28   


&&

LAT...LON 4361 8966 4358 8940 4353 8934 4345 8938
      4338 8947 4343 8960 4349 8952 4352 8958
      4353 8969


$$

MARQUARDT

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Apr 26, 3:34 PM CDT, 6 hours 13 minutes earlier. Its key messages:

  • Potential for severe thunderstorms Monday night (risk level 4 out of 5 in the west, risk level 3 in the east, except 2 along the lakeshore). Initial indications are that this activity will peak late Monday evening into the overnight with all hazard types possible.
  • High temperatures near 80 degrees Fahrenheit are expected Monday, then cooling down toward the middle of next week.
Area forecast discussion, Apr 26, 3:34 PM CDT, 6 hours 13 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
334 PM CDT Sat Apr 26 2025

.KEY MESSAGES...

- Potential for severe thunderstorms Monday night (risk level 4
  out of 5 in the west, risk level 3 in the east, except 2 along
  the lakeshore). Initial indications are that this activity
  will peak late Monday evening into the overnight with all
  hazard types possible.

- High temperatures near 80 degrees Fahrenheit are expected
  Monday, then cooling down toward the middle of next week.

&&

.SHORT TERM...

Issued 334 PM CDT Sat Apr 26 2025

Tonight through Monday morning:

High clouds are expected to increase late tnt via warm advection
aloft as an upper ridge approaches. Although there will be
ample time for temps to fall into the 30s via good radiational
cooling conditions. High pressure will then move ewd on Sunday
with lgt sely winds developing. Broken mid to upper level clouds
are expected from the morning into the early afternoon before
thinning and shifting nwd. Far se WI may remain partly cloudy
for the day. High temps will range from the lower 50s at the
Lake MI shoreline to lower to middle 60s elsewhere.

For Sun nt, cyclogenesis will move out of the central high
plains to the central Dakotas by 12Z Mon. South central WI will
be on the ern periphery of a strong sly low level jet over IA
and MN during the early morning hours. The LLJ axis will then
shift into wrn WI by 17Z with the accompanied thetae advection.
The warm, moist advection and elevated CAPE will bring chances
for showers and storms during this time with chances at 50-60
percent north and west of Madison.

Gehring

&&

.LONG TERM...

Monday afternoon through Saturday:

The models are in fairly good agreement with a 994 mb low over
the ern Dakotas at 18Z Mon tracking to north central Lake
Superior by 06Z Tue, with the cold frontal passage over srn WI
from 09-14Z Tue. The shortwave trough associated with the low
will be deamplifying over time as it tracks from the ern Dakotas
to Lake Superior. The warm sector will move into srn WI during
the afternoon and evening hours with capping initially expected
after any morning showers and storms.

The model qpf consensus produces QPF of one half inch or
greater mainly over west central WI to nw WI where the upper
dynamics will intersect the plume of sfc based instability. Thus
there is some uncertainty on the coverage of severe storms
farther to the south over srn WI for Mon nt. The timing would
appear to be late evening into the overnight. Overall will still
forecast 60-80 percent chances for rain as some PVA and 500 mb
height falls of 60-90 meters is forecast, and with the ability
of strong shear to organize a MCS. Strong deep layer shear of
50-55 kts and 0-3 km shear of 40 kts will combine with MLCAPE of
1500 J/kg to bring a meaningful severe storm threat to srn WI
especially over south central WI. All severe threats will be
possible including tornadoes given the strong low level wind
shear forecast, whether from a QLCS or supercells. Once again,
the coverage of the severe storms is the most challenging
aspect to the forecast at this time.

Wly winds and drying conditions will then take hold after the
frontal passage on Tue. Large high pressure will then gradually
shift across the region Tue nt-Wed with relatively seasonal
temps expected, but cooler near the lake.

More rain may then return Wed nt-Fri as a wave of low pressure
tracks from MO to the lower Great Lakes for Thu-Thu nt, which
may be followed by a shortwave trough out of the northwest for
Fri. High pressure to then follow for Fri nt-Sat. Temps for the
2nd half of the week will be at or slightly below normal.

Gehring

&&

.AVIATION...
Issued 334 PM CDT Sat Apr 26 2025

VFR conditions this afternoon through Sunday evening.

Gehring

&&

.MARINE...
Issued 334 PM CDT Sat Apr 26 2025

High pressure around 30.4 inches over Lake Superior and Wisconsin
will move over Lake Michigan this evening. The high will be slow
to move away with light and variable winds forecast tonight and
Sunday.

Low pressure of 29.4 inches will then track from South Dakota
to northeast Minnesota Monday, then to Quebec by mid Tuesday
morning. Expect breezy southerly winds over Lake Michigan Monday
through Monday night. Southerly gales are possible, although there
will be a strong inversion over the cooler open waters, so there
is uncertainty that the very strong winds up to 50 kt just off the
surface will be able to mix down. The associated cold front will
cross Lake Michigan on Tuesday. Winds will diminish quickly
Tuesday night as high pressure around 30.2 inches moves into the
region.

A Small Craft advisory will likely be needed Monday and Monday
night from Sheboygan to Winthrop Harbor due to breezy south
winds and building waves. The hazardous conditions for small
craft may linger into Tuesday.

Gehring

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Apr 26, 2:41 PM CDT, 7 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
241 PM CDT Sat Apr 26 2025

WIZ046-047-051-052-056>060-062>072-271945-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
241 PM CDT Sat Apr 26 2025

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Strong to severe thunderstorms are possible Monday night. The
coverage of severe storms is uncertain at this time, but the
highest chances for severe storms is over south central
Wisconsin.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through the weekend.

LMZ643>646-271945-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
241 PM CDT Sat Apr 26 2025

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

A Small Craft advisory will likely be needed Monday and Monday
night due to breezy south winds and building waves. The hazardous
conditions for small craft may linger into Tuesday.

Strong to severe thunderstorms are possible late Monday night.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-271945-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
241 PM CDT Sat Apr 26 2025

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Breezy southerly winds will develop for Monday and Monday night.
Gale force gusts will be possible Monday night.

Strong to severe thunderstorms are possible Monday into Tuesday.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 3:00 AM CDTGale WatchMKX12 hr
Apr 27, 2:33 PM CDTGale WarningMKX40 hr
Apr 27, 2:33 PM CDTSmall Craft AdvisoryMKX49 hr

Nearby

River Flood Warnings in Wisconsin, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.